Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 404, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 4, 2024, 4:05 PM CST for Barton County, Cedar County, Dade County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 4:05 PM CST (22:05 UTC)
- Expired
- Nov 4, 2024, 4:32 PM CST
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Barton County, MO, Cedar County, MO, Dade County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 1:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
719
WUUS53 KSGF 042205
SVRSGF
MOC011-039-057-042245-
/O.NEW.KSGF.SV.W.0404.241104T2205Z-241104T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
405 PM CST Mon Nov 4 2024
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Barton County in southwestern Missouri...
Southern Cedar County in southwestern Missouri...
Northwestern Dade County in southwestern Missouri...
* Until 445 PM CST.
* At 405 PM CST, a severe thunderstorm was located near Golden City,
or 10 miles east of Lamar, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stockton Lake, Stockton State Park, Stockton, Golden City, Jerico
Springs, Arcola, Umber View Heights, Bearcreek, Wagoner, Cane Hill,
Neola, Filley, Cedarville, and Sylvania.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
&&
LAT...LON 3781 9395 3770 9361 3765 9361 3735 9409
3735 9411 3746 9420
TIME...MOT...LOC 2205Z 223DEG 43KT 3746 9409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Titus3 follow-up statements
366
WWUS53 KSGF 042214
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
414 PM CST Mon Nov 4 2024
MOC011-042224-
/O.CAN.KSGF.SV.W.0404.000000T0000Z-241104T2245Z/
Barton MO-
414 PM CST Mon Nov 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
&&
LAT...LON 3781 9395 3771 9365 3747 9399 3752 9408
3764 9408
TIME...MOT...LOC 2214Z 213DEG 52KT 3757 9399
$$
MOC039-057-042245-
/O.CON.KSGF.SV.W.0404.000000T0000Z-241104T2245Z/
Cedar MO-Dade MO-
414 PM CST Mon Nov 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHERN CEDAR AND NORTHWESTERN DADE COUNTIES...
At 414 PM CST, a severe thunderstorm was located 12 miles north of
Lockwood, or 13 miles northwest of Greenfield, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stockton Lake, Stockton, Jerico Springs, Arcola, Umber View Heights,
Filley, Wagoner, Cedarville, and Sylvania.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3781 9395 3771 9365 3747 9399 3752 9408
3764 9408
TIME...MOT...LOC 2214Z 213DEG 52KT 3757 9399
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Titus108
WWUS53 KSGF 042225
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
425 PM CST Mon Nov 4 2024
MOC057-042235-
/O.CAN.KSGF.SV.W.0404.000000T0000Z-241104T2245Z/
Dade MO-
425 PM CST Mon Nov 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DADE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
&&
LAT...LON 3761 9391 3767 9403 3781 9394 3774 9373
TIME...MOT...LOC 2225Z 214DEG 47KT 3769 9389
$$
MOC039-042245-
/O.CON.KSGF.SV.W.0404.000000T0000Z-241104T2245Z/
Cedar MO-
425 PM CST Mon Nov 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR CENTRAL CEDAR COUNTY...
At 425 PM CST, a severe thunderstorm was located near Stockton,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stockton, Filley, and Wagoner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3761 9391 3767 9403 3781 9394 3774 9373
TIME...MOT...LOC 2225Z 214DEG 47KT 3769 9389
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Titus213 WWUS53 KSGF 042232 SVSSGF Severe Weather Statement National Weather Service Springfield MO 432 PM CST Mon Nov 4 2024 MOC039-042242- /O.CAN.KSGF.SV.W.0404.000000T0000Z-241104T2245Z/ Cedar MO- 432 PM CST Mon Nov 4 2024 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CEDAR COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 900 PM CST for southwestern Missouri. && LAT...LON 3761 9391 3767 9403 3781 9394 3774 9373 TIME...MOT...LOC 2231Z 223DEG 43KT 3776 9381 $$ Titus
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 1:10 PM CST, 2 hours 55 minutes earlier. Its key messages:
- Round of showers and thunderstorms this afternoon through tonight will produce severe thunderstorms and additional flash flooding. Additional rainfall amounts of 1-3 inches with localized 4 inches are likely area wide.
- There is now a Moderate (level 3 of 5) Excessive Rainfall Risk through tonight for areas southeast of Springfield, and a Flood Watch is in effect for portions of SE KS and far S MO until 6am Tuesday due to anticipated rainfall.
- Severe Outlook Today and Tonight: Enhanced (level 3 of 5) Risk for portions of southwest Missouri and a Slight (level 2 of 5) Risk for most of the rest of the Missouri Ozarks. Damaging winds and tornadoes are the main concern during the 4pm-2am timeframe. Remain weather aware this evening!
- There is a signal for another active period late week, with 50-70% chance of rain returning Friday and Saturday. Temperatures will be seasonal (in the 60s) from Wednesday through the end of the week.
Area forecast discussion, Nov 4, 1:10 PM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
110 PM CST Mon Nov 4 2024
.KEY MESSAGES...
- Round of showers and thunderstorms this afternoon through
tonight will produce severe thunderstorms and additional flash
flooding. Additional rainfall amounts of 1-3 inches with
localized 4 inches are likely area wide.
- There is now a Moderate (level 3 of 5) Excessive Rainfall Risk
through tonight for areas southeast of Springfield, and a
Flood Watch is in effect for portions of SE KS and far S MO
until 6am Tuesday due to anticipated rainfall.
- Severe Outlook Today and Tonight: Enhanced (level 3 of 5) Risk
for portions of southwest Missouri and a Slight (level 2 of 5)
Risk for most of the rest of the Missouri Ozarks. Damaging
winds and tornadoes are the main concern during the 4pm-2am
timeframe. Remain weather aware this evening!
- There is a signal for another active period late week, with
50-70% chance of rain returning Friday and Saturday.
Temperatures will be seasonal (in the 60s) from Wednesday
through the end of the week.
&&
.SHORT TERM /THROUGH TUESDAY/...
Issued at 100 PM CST Mon Nov 4 2024
Water vapor showed the upper low spinning east through New
Mexico with southwest flow aloft continuing. Therefore large
scale lift continues with showers and storms continuing across
portions of the area, especially in areas southeast of
Springfield where flash flooding and river flooding is ongoing.
Of concern is the increase in instability which is occuring
mid day from eastern Oklahoma into far southwest Missouri where
satellite shows lots of breaks in the clouds and temps warming
into the upper 60s and lower 70s. ML CAPE values of 500-1000j/kg
have crept up to areas just south of the Missouri/Arkansas
border and will likely continue lifting north. Last few runs of
the Warn on Forecast System shows mean ML CAPE values of
500-1200j/kg lifting as far north as Joplin to Springfield to
Houston by 3-6pm. This combined with 0-6km shear of 50-60kts and
0-1km shear of 25-35kts will allow for organized storms,
perhaps a mixed mode of supercells and line segments. Damaging
winds up to 80mph and tornadoes will be the main concerns with
some potential for significant tornadoes (EF-2+) given the high
shear and enlarged hodographs (latest RAP showing sig tor
parameter of 2-3 sneaking into southern Missouri this evening).
If supercells do indeed become more likely than the hail size
may need to be increased (quarter to golfball). We will be doing
a special upper air sounding this afternoon to assess the
environment further.
The highest potential for these severe storms (already
developing in Oklahoma) is after 3pm with peak intensity during
the 4pm-12am timeframe with a messy transition to a QLCS mode
during the late evening/overnight hours. Exactly where and when
it transitions to linear is uncertain as it could transition as
early as 6-8pm. Regardless, damaging winds and tornadoes will
still be a concern with the line as it moves east.
This will likely be a rapidly evolving severe event late this
afternoon and evening and we encourage everyone to remain
weather aware and have ways to get to a safe location if storms
approach.
Rainfall rates will be very high given the high PW airmass.
Latest HREF PMM is showing widespread 1-3 inches of rainfall
with this final round with a few localized 4 inches totals.
This would lead to additional flooding, especially in hard hit
areas Southeast of Springfield and a Moderate risk for
excessive rainfall is now out for those areas southeast of
Springfield.
The shortwave trough will pass through during the afternoon with
skies gradually clearing out and temps in the 60s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 100 PM CST Mon Nov 4 2024
Ensembles suggest that the southwest flow pattern will generally
continue with a quick return by Wednesday as another
disturbance moves into the Rockies. Ensembles begin to diverge
by Thursday as the guidance is split on the trough closing off
and slowing down or ejecting faster east. The majority of
guidance is slower with the upper low moving out therefore rain
chances are currently low for Wednesday and Thursday (10-30%)
and then increasing Friday into Saturday (50-70%). The speed of
this trough will greatly affect precip chances late next week
however chances have increase for Friday and Saturday. Temps
look to remain around average (highs in the 60s).
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1117 AM CST Mon Nov 4 2024
Flight conditions will deteriorate later this afternoon and
especially this evening as showers and thunderstorms move back
into the sites. Timeframe with highest chances for thunderstorms
is 23z-4z. Some thunderstorms will likely be severe with
damaging winds this evening/tonight. Ceilings/vis will likely
lower into MVFR within storms. Outside of storms the winds will
remain southeasterly with a switch to the southwest Tuesday
morning. Low level wind shear is likely at the TAF sites
tonight.
&&
.CLIMATE...
Issued at 100 PM CDT Mon Nov 4 2024
Record High Minimum Temperatures:
November 4:
KSGF: 59/1994
Record Precipitation:
November 4:
KSGF: 2.32/1994
KJLN: 2.16/1994
KVIH: 1.91/1994
KUNO: 2.20/1994
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late tonight for KSZ073-097-101.
MO...Flood Watch through late tonight for MOZ066-077-078-082-083-
088>098-101>106.
&&
SHORT TERM...Burchfield LONG TERM...Burchfield
AVIATION...Burchfield CLIMATE...BurchfieldHazardous weather outlook, Nov 4, 12:36 PM CST, 3 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 1236 PM CST Mon Nov 4 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1236 PM CST Mon Nov 4 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Slight hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Showers and thunderstorms will continue to develop and increase in strength this afternoon and evening, especially storms moving out of Oklahoma and Arkansas. A broken line of storms will develop along a cold front, with supercell storms potentially developing ahead of the cold front before merging into the line. All storms will bring the risk of damaging winds up to 60 to 80 mph, and tornadoes. There is the potential for a few significant tornadoes (EF-2 or greater). Hail up to the size of ping pong balls will also be a concern. Storms will move through mainly during the 4pm through 12am timeframe however some severe threat could extend into 3am east of Springfield. Another round of heavy rain with amounts of 1-3 inches could cause more flooding tonight, especially for areas that have already received several inches of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. After storms and heavy rainfall move east on Tuesday, conditions will be quiet before rain chances between 30 and 50 percent return on Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today and tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Nov 4, 1:49 PM CST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
149 PM CST Mon Nov 4 2024
KSZ097-101-042015-
Cherokee KS-Crawford KS-
149 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT CHEROKEE AND CRAWFORD COUNTIES
THROUGH 215 PM CST...
At 148 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Erie to 7 miles northwest of Welch to near
White Oak. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pittsburg, Baxter Springs, Frontenac, Columbus, Galena, Girard, Arma,
Cherokee, Weir, Lowell, Sherman, Mulberry, Scammon, Chicopee, Mccune,
Franklin, Arcadia, Walnut, West Mineral, and Treece.
This includes Interstate 44 near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Kansas.
&&
LAT...LON 3766 9509 3766 9462 3700 9462 3700 9507
3738 9507 3739 9509
TIME...MOT...LOC 1948Z 230DEG 43KT 3753 9527 3693 9521 3664 9532
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Nov 4, 1:52 PM CST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
152 PM CST Mon Nov 4 2024
MOZ093-101-042045-
Newton MO-McDonald MO-
152 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND MCDONALD COUNTIES
THROUGH 245 PM CST...
At 152 PM CST, Doppler radar was tracking a strong thunderstorm near
Noel, or 9 miles west of Pineville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Neosho, Big Sugar Creek State Park, Granby, Anderson, Noel, Dodge,
Goodman, South West City, Diamond, Pineville, Lanagan, Fairview,
Newtonia, Stella, Cayuga, Stark City, Ritchey, Tiff City, and Rocky
Comfort.
This includes Interstate 49 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
&&
LAT...LON 3651 9462 3671 9462 3701 9436 3698 9407
3668 9407
TIME...MOT...LOC 1952Z 230DEG 43KT 3659 9456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatchSpecial weather statement, Nov 4, 1:55 PM CST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
155 PM CST Mon Nov 4 2024
MOZ079-080-089-090-094-042045-
Dallas MO-Polk MO-Greene MO-Dade MO-Lawrence MO-
155 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN DALLAS...POLK...
NORTHEASTERN LAWRENCE...GREENE AND SOUTHEASTERN DADE COUNTIES THROUGH
245 PM CST...
At 155 PM CST, Doppler radar was tracking a strong thunderstorm near
Ash Grove, or 11 miles northwest of Republic, moving northeast at 70
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Republic, Bolivar, Pomme de Terre Lake, Stockton Lake,
Willard, Buffalo, Strafford, Ash Grove, Fair Grove, Walnut Grove,
Polk, Pleasant Hope, Fair Play, Morrisville, Everton, Brookline,
Dadeville, Halfway, and Halltown.
This includes Interstate 44 between mile markers 55 and 68, and
between mile markers 70 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.
&&
LAT...LON 3730 9381 3781 9345 3780 9306 3722 9307
3710 9361
TIME...MOT...LOC 1955Z 214DEG 62KT 3726 9358
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Nov 4, 3:50 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
350 PM CST Mon Nov 4 2024
KSZ101-MOZ093-101-042215-
Cherokee KS-Newton MO-McDonald MO-
350 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHEROKEE...NEWTON
AND MCDONALD COUNTIES THROUGH 415 PM CST...
At 349 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Galena to 6 miles south of
Seneca to near South West City to near Colcord. Movement was
northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Joplin, Neosho, Big Sugar Creek State Park, Baxter Springs,
Galena, Seneca, Granby, Anderson, Noel, Dodge, Goodman, South West
City, Diamond, Pineville, Loma Linda, Leawood, Lowell, Silver Creek,
Lanagan, and Fairview.
This includes the following highways...
Interstate 44 between mile markers 0 and 9.
Interstate 49 between mile markers 1 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Kansas...and southwestern Missouri.
&&
LAT...LON 3650 9462 3700 9462 3700 9475 3706 9475
3705 9407 3650 9407
TIME...MOT...LOC 2149Z 214DEG 56KT 3699 9462 3674 9460 3652 9465 3631
9477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:56 PM CST | Special Weather Statement | SGF | Lawrence | 34 min |
| Nov 4, 2:13 AM CST | Special Weather Statement | SGF | Howell | 47 min |
| Nov 4, 2:22 AM CST | Areal Flood Advisory | SGF | Ozark | 38 min |
| Nov 4, 3:00 AM CST | Flash Flood Warning | SGF | Ozark | 11 hr |
| Nov 4, 3:39 AM CST | Flash Flood Warning | SGF | Douglas, Howell, Texas | 10 hr |
| Nov 4, 7:42 AM CST | Flash Flood Warning | SGF | Shannon | 6 hr |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 3 days |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 42 hr |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 50 hr |
| Nov 4, 1:34 PM CST | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 12 hr |
| Nov 4, 1:52 PM CST | Special Weather Statement | SGF | McDonald, Newton | 53 min |
| Nov 4, 1:55 PM CST | Special Weather Statement | SGF | Greene, Polk | 50 min |
| Nov 4, 2:06 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 24 min |
| Nov 4, 2:38 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 37 min |
| Nov 4, 2:44 PM CST | Tornado Warning | SGF | Barton, Jasper | 18 min |
| Nov 4, 3:50 PM CST | Special Weather Statement | SGF | McDonald, Newton | 25 min |
| Nov 4, 3:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 34 min |
| Nov 4, 4:27 PM CST | Special Weather Statement | SGF | Barry, Lawrence, McDonald, Newton | 48 min |
| Nov 4, 5:31 PM CST | Special Weather Statement | SGF | Ozark | 29 min |
| Nov 4, 5:52 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.